SEARCH

SEARCH BY CITATION

References

  • [1]
    J. Xu, SIAM J. Numer. Anal. 29, 303–319 (1992).
  • [2]
    J. Xu, SIAM J. Sci. Comp. 15, 231–237 (1994).
  • [3]
    J. Xu, SIAM J. Numer. Anal. 33, 1759–1777 (1996).
  • [4]
    O. Axelsson and W. Layton, SIAM J. Numer. Anal. 33(6), 2359–2374 (1996).
  • [5]
    C. N. Dawson, M. F. Wheeler, and C. S. Woodward, SIAM J. Numer. Anal. 35, 435–452 (1998).
  • [6]
    T. Utnes, Comm. Numer. Meth. Engng. 13(8), 675–684 (1997).
  • [7]
    M. Marion and J. Xu, SIAM J. Numer. Anal. 32(4), 1170–1184 (1995).
  • [8]
    L. Wu and M. Allen, Numerical Methods for Partial Differential Equations 1999, 589–604 (1999).
  • [9]
    C. Bi and V. Ginting, Numer. Math. 108, 177–198 (2007).
  • [10]
    C. Bi and V. Ginting, J. Sci. Comput. (2011), In press.
  • [11]
    S. Congreve, P. Houston, and T. Wihler, Submitted for publication (2011).
  • [12]
    T. Gudi, N. Nataraj, and A. K. Pani, Numer. Math. 109, 233–268 (2008).
  • [13]
    P. Houston, J. Robson, and E. Süli, IMA J. Numer. Anal. 25, 726–749 (2005).
  • [14]
    T. P. Wihler, P. Frauenfelder, and C. Schwab, Comput. Math. Appl. 26, 183–205 (2003).